Alert archive / Alabama / Small Craft Advisories in 2008
Small Craft Advisory 50, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 20, 2008, 3:55 PM CST. It took effect at Nov 21, 2008, 12:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2008, 3:55 PM CST (21:55 UTC)
- In effect from
- Nov 21, 2008, 12:00 AM CST
- Expired
- Nov 22, 2008, 12:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS74 KMOB 202155 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 355 PM CST THU NOV 20 2008 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6 AM CST SATURDAY MORNING... .A COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT...WITH A STRONG NORTHERLY WIND...AND RESULTANT BUILDING SEAS...DEVELOPING. THE STRONG WIND FLOW WILL THEN PERSIST OVER THE MARINE AREA THROUGH FRIDAY NIGHT...BUT WILL BECOME MORE EASTERLY. AS A RESULT...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6 AM SATURDAY MORNING. BY MID MORNING SATURDAY...THE EASTERLY WINDS WILL WEAKEN AS HIGH PRESSURE MOVES OFF THE SOUTHEAST ATLANTIC COAST...THEN A LIGHT TO MODERATE EAST TO SOUTHEAST WIND FLOW WILL PREVAIL INTO THE EARLY PART OF NEXT WEEK. GMZ630-650-655-670-675-210600- /O.NEW.KMOB.SC.Y.0050.081121T0600Z-081122T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 355 PM CST THU NOV 20 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY. A COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT...WITH A STRONG NORTHERLY WIND...AND RESULTANT BUILDING SEAS...DEVELOPING. THE STRONG WIND FLOW WILL THEN PERSIST OVER THE MARINE AREA THROUGH FRIDAY NIGHT...BUT WILL BECOME MORE EASTERLY. AS A RESULT...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6 AM SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
000 WHUS74 KMOB 210418 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1018 PM CST THU NOV 20 2008 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6 AM CST SATURDAY MORNING... .A COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS LATE TONIGHT...WITH A STRONG NORTHERLY WIND AND BUILDING SEAS IN THE WAKE OF THE FRONT. THE STRONG OFFSHORE FLOW WILL CONTINUE THROUGH FRIDAY THEN GRADUALLY SUBSIDE AND BECOME EASTERLY ON SATURDAY AS HIGH PRESSURE MOVES ACROSS THE AREA. GMZ630-650-655-670-675-211230- /O.CON.KMOB.SC.Y.0050.081121T0600Z-081122T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1018 PM CST THU NOV 20 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. A COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TONIGHT...WITH A STRONG NORTHERLY WIND AND BUILDING SEAS IN THE WAKE OF THE FRONT. THE STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 210927 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 327 AM CST FRI NOV 21 2008 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6 AM CST SATURDAY MORNING... .A COLD FRONT HAS MOVED SOUTH ACROSS THE COASTAL WATERS OVERNIGHT...WITH A STRONG NORTHERLY WIND AND BUILDING SEAS IN THE WAKE OF THE FRONT. THE STRONG OFFSHORE FLOW WILL CONTINUE THROUGH FRIDAY THEN GRADUALLY SUBSIDE AND BECOME EASTERLY ON SATURDAY AS HIGH PRESSURE MOVES ACROSS THE AREA. GMZ630-650-655-670-675-211730- /O.CON.KMOB.SC.Y.0050.000000T0000Z-081122T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 327 AM CST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. A COLD FRONT HAS MOVED SOUTH ACROSS THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OVERNIGHT...WITH A STRONG NORTHERLY WIND AND BUILDING SEAS IN THE WAKE OF THE FRONT. THE STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 211944 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 144 PM CST FRI NOV 21 2008 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 12 PM CST SATURDAY... .A STRONG NORTHERLY WIND WILL CONTINUE ACROSS THE NORTHERN GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH SATURDAY MORNING. THE WINDS WILL DIMINISH AND BECOME MORE EASTERLY SATURDAY AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE AREA. GMZ630-650-655-670-675-220400- /O.EXT.KMOB.SC.Y.0050.000000T0000Z-081122T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 144 PM CST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 12 PM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 12 PM CST SATURDAY. NORTHERLY WINDS FROM 20 TO 30 KNOTS WILL CONTINUE ACROSS THE NORTHERN GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH SATURDAY MORNING. SEAS FROM 6 TO 8 FEET WILL CONTINUE OVER THE OFFSHORE GULF WATERS FROM 20 TO 60 MILES FROM SHORE THROUGH EARLY SATURDAY. THE WINDS WILL DIMINISH AND BECOME MORE EASTERLY SATURDAY AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 220333 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 933 PM CST FRI NOV 21 2008 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 12 PM CST SATURDAY... .A STRONG NORTHERLY WIND WILL CONTINUE ACROSS THE NORTHERN GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH SATURDAY MORNING. THE WINDS WILL DIMINISH AND BECOME MORE EASTERLY SATURDAY AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE AREA. GMZ630-650-655-670-675-221300- /O.CON.KMOB.SC.Y.0050.000000T0000Z-081122T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 933 PM CST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY. NORTHERLY WINDS FROM 20 TO 30 KNOTS WILL CONTINUE ACROSS THE NORTHERN GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH SATURDAY MORNING. SEAS FROM 6 TO 8 FEET WILL CONTINUE OVER THE OFFSHORE GULF WATERS FROM 20 TO 60 MILES FROM SHORE THROUGH EARLY SATURDAY. THE WINDS WILL DIMINISH AND BECOME MORE EASTERLY SATURDAY AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KMOB 220925 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 325 AM CST SAT NOV 22 2008 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 12 PM CST TODAY... .A STRONG NORTHERLY WIND WILL CONTINUE ACROSS THE NORTHERN GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS MORNING. THE WINDS WILL DIMINISH AND BECOME MORE EASTERLY THIS AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE AREA. GMZ630-650-655-670-675-221730- /O.CON.KMOB.SC.Y.0050.000000T0000Z-081122T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 325 AM CST SAT NOV 22 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. NORTHERLY WINDS FROM 20 TO 30 KNOTS WILL CONTINUE ACROSS THE NORTHERN GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS MORNING. SEAS FROM 6 TO 8 FEET WILL SUBSIDE TODAY OVER THE OFFSHORE GULF WATERS FROM 20 TO 60 MOLES TO 4 TO 6 FEET. THE WINDS WILL DIMINISH AND BECOME MORE EASTERLY THIS AFTERNOON AS HIGH PRESSURE MOVES ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 3:50 PM CST, 5 minutes earlier.
Area forecast discussion, Nov 20, 3:50 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CST THU NOV 20 2008
.SHORT TERM TONIGHT THROUGH SATURDAY NIGHT...A FEW CLOUDS WILL
ACCOMPANY A COLD FRONT THAT WILL MOVE ACROSS THE FORECAST AREA EARLY
THIS EVENING. LOWS TONIGHT WILL FALL INTO THE MID 20S TO UPPER 20S
INLAND AND THE LOWER 30S ALONG THE COAST. COOLER HIGH TEMPS WILL
OCCUR ON SATURDAY WITH READINGS ONLY IN THE LOWER TO MID 50S. VERY
COLD TEMPERATURES EXPECTED FRIDAY NIGHT UNDER CLEAR SKIES AND
DIMINISHING WINDS...WITH LOWS IN THE LOWER TO MIDDLE 20S INLAND
AREAS...WITH UPPER 20S TO LOWER 30S ALONG THE COASTAL ZONES. A HARD
FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING FOR THE INLAND AREAS. A COOL DRY AIR MASS WILL PERSIST
THROUGH SATURDAY NIGHT. /22
.LONG TERM SUNDAY THROUGH THURSDAY...SURFACE HIGH WILL MOVE OFF
THE EAST COAST BY SUNDAY...WITH RETURN TO SEASONAL TEMPS THROUGH
TUESDAY. GULF OPENS UP AT THAT TIME INCREASING CHANCES OF RAIN
MONDAY AFTERNOON INTO EARLY TUESDAY MORNING AS A FRONT APPROACHES.
GFS IS DOWNPLAYING SURFACE CYCLOGENESIS OVER THE GULF AND INSTEAD
DEVELOPING THE APPROACHING A COLD FRONT AS PART OF A LOW SOUTH OF
THE GREAT LAKES. THIS IS MORE CONGRUENT WITH THE ECMWF WHICH HAS NOT
HERALDED GULF CYCLOGENESIS. ANOTHER HIGH PRESSURE WILL MOVE IN
BEHIND THE FRONT FOLLOWED BY MORE DRY WEATHER. /77
&&
.MARINE...A COLD FRONT WILL MOVE SOUTH ACROSS THE COASTAL WATERS
LATE TONIGHT...WITH A STRONG NORTHERLY WIND...AND RESULTANT BUILDING
SEAS DEVELOPING. STRONG WINDS WILL PERSIST...BUT BECOME MORE
EASTERLY THROUGH FRIDAY NIGHT. AS A RESULT...A SMALL CRAFT ADVISORY
WILL BE IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 6AM SATURDAY MORNING.
BY MID MORNING SATURDAY...THE EASTERLY WINDS WILL WEAKEN AS HIGH
PRESSURE MOVES OFF THE SOUTHEAST ATLANTIC COAST...THEN A LIGHT TO
MODERATE EAST TO SOUTHEAST WINDFLOW WILL PREVAIL INTO THE EARLY PART
OF NEXT WEEK. 12/DS
&&
.FIRE WEATHER...ANOTHER DRY COLD FRONT WILL PASS THROUGH THE REGION
LATE THIS EVENING. A HIGH BEHIND THAT FRONT WILL POUR DRY AIR INTO
THE REGION..AND LOWERING RELATIVE HUMIDITY BELOW RED FLAG WARNING
CRITERIA FOR ALABAMA AND WESTERN FLORIDA. THIS WILL ELEVATE THE RISK
OF EXPLOSIVE FIRE GROWTH IN THE REGION. RED FLAG WARNINGS HAVE BEEN
ISSUED FOR BOTH FRIDAY AND SATURDAY ACROSS THE WESTERN FLORIDA
PANHANDLE AND SOUTHWEST ALABAMA FOR LONG DURATIONS OF LOW RELATIVE
HUMIDITY BELOW CRITICAL LEVELS. /22
&&
.AVIATION (20/18Z AND 21/00Z ISSUANCES)...VISUAL FLIGHT RULES FOR
THE NEXT 24 HOURS WITH REGARD TO CIGS/VSBYS...BUT WINDS WILL
INCREASE FROM THE NORTH LATER TONIGHT AS A COLD FRONT MOVES ACROSS
THE REGION. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 41 54 28 57 / 05 00 05 05
PENSACOLA 42 56 30 57 / 05 05 05 05
DESTIN 44 56 37 56 / 05 05 05 05
EVERGREEN 33 52 23 58 / 05 00 05 05
WAYNESBORO 34 51 22 58 / 05 00 05 05
CAMDEN 34 51 24 57 / 05 00 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
HARD FREEZE WATCH FROM MIDNIGHT SATURDAY TO 8 AM SATURDAY FOR
THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
WILCOX.
RED FLAG WARNING FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...RED FLAG WARNING FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
HARD FREEZE WATCH FROM MIDNIGHT SATURDAY TO 8 AM SATURDAY FOR
THE FOLLOWING ZONES: AND INLAND OKALOOSA.
MS...HARD FREEZE WATCH FROM MIDNIGHT SATURDAY TO 8 AM SATURDAY FOR
THE FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT FRIDAY TO 6 AM SATURDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MOBILE BAY...WATERS FROM
DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM
PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 20, 6:00 AM CST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST THU NOV 20 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-211200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST THU NOV 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ANOTHER STRONG COLD FRONT WILL CROSS THE AREA TONIGHT...BRINGING STRONG NORTHERLY WINDS TO THE MARINE AREA AFTER MIDNIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE TONIGHT FOR NORTHERLY WINDS IN EXCESS OF 20 KNOTS AND SEAS BUILDING TO NEAR 7 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS WILL REMAIN STRONG OVER THE OFFSHORE WATERS INTO FRIDAY AFTERNOON...DIMINISHING BY FRIDAY EVENING. A HARD FREEZE WATCH HAS BEEN ISSUED FOR LATE FRIDAY NIGHT AND SATURDAY MORNING OVER WIDESPREAD AREAS NORTH OF THE COASTAL COUNTIES OF ALABAMA...THE FLORIDA PANHANDLE AND THE MISSISSIPPI COUNTIES OF WAYNE...GREENE AND PERRY. LOW TEMPERATURES SATURDAY MORNING IN THE WATCH AREA EXPECTED TO BOTTOM OUT BETWEEN 20 AND 24 DEGREES. A SUSTAINED PERIOD OF LOW HUMIDITY IS EXPECTED OVER THE REGION ON FRIDAY AND POSSIBLY SATURDAY AFTERNOONS. THERE WILL BE AN INCREASED RISK OF WILDFIRES FRIDAY AND POSSIBLY AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER IS NOT REQUIRED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 4:07 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 11 hr |
| Nov 20, 4:18 AM CST | Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 11 hr |
| Nov 20, 2:37 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 27 hr |
| Nov 20, 2:37 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 50 hr |
| Nov 20, 3:16 PM CST | Hard Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 22 hr |
Nearby
Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.